The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
bottom line, yes i would recommend this. its a good overall contraceptive, it controlled my acne when i first tried it. my only complaint is the results i got after going off it for a while. im back on it now hoping to go back to"before"
I loved this pill at first: it cleared up my acne, made my periods regular and short, and was overall good except some tenderness in my breasts.
THEN... every period I would cry, break out horribly, yell at EVERYONE, and I gained 10lbs in 2 months (while actually eating LESS and working out MORE)... it got horrible. I've been off of it for a while now and my moods are so much better, but I still haven't lost the weight and my acne is back.
Looking for something else to try... hopefully it will work a little better and not make me gain 10 more lbs!
I love this pill, only one that hasn't made me put on weight. Definitely worth the extra cost, I have been on it for 6 months and won't be changing any time soon! Definitely the pill for me :o)
Don't do it. Try a different pill. Yasmin and Yaz are horrible for me in the mood department, I'm going to try Marvelon next to see if it reduces my acne and allows me to be sane. This is not worth it!!!!
I dont like to be negative but please look at different alternative's. I've done some research and the newer pills seem to have a lot of problems. I've tried everything to cure my acne and the only thing that seems to work is if I try to de stress as much as I can, drink heaps of water, limit alcohol, eat a healthy diet, take out dairy, exercise and try to eat foods that are easy to digest. My acne decreases and sometimes clears up completely whenever I've achieved a good balance of all of these things. From experience I believe that severe acne is caused by stress and diet ..... HOWEVER your acne won't clear up if you just de stress for one day - you have to add it to your daily routine.
Back to this pill; i had so many different side effects from this. It's horrible. I've also don't a lot of research on this and theres heaps of side effects. People have even developed blood clots and died. I stopped it recently when I had a blurred eye for a day and then looked on the net and found a youtube video on somebody who became permanently blind from the Yaz pill. NO JOKE!
OH and my friend was on it for 2 months and developed a clot in her leg. Luckily she's fine but what if she didn't pick that up? it could have travelled up to her lungs!!
Anyways; good luck! i know how horrible it is to have acne but don't let it bother you - your going to find out what works for you, just keep on trying and monitor the effects.
I can't explain how TERRIBLE this medicine made me feel. I'm on Welbutrin and Prozac, which have been successful in helping with my anxiety disorder and depression. I was prescribed Yaz after being diagnosed with PCOS to help with acne and excess hair. After staying up ALL NIGHT vomiting during the third week of taking the pill, however, I had to stop taking it. For a month after stopping, I had the worst panic attacks I've ever had in my life. I was suicidal and felt like I was never going to feel normal again. After a month I started feeling better, but if you have a history of anxiety or depression, be prepared just in case! From what I can tell, these are fairly common side effects.
It made me miserable,
and I wouldn't recommend it to anyone.
I will not recommend this product, i have never felt this bad in my life. It put me in the hospital for days.
Don't EVER take this, you will regret it...I do...